# SDR QMLA2022090720063

- Difficulty date: September 3, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N533LF
- Make and model: Urocop AS365N3
- Aircraft serial: 0344
- Aircraft time: 6,979 hours, 26,075 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW DETECTED A BURNING ODOR IN FLIGHT. FOUND NO TRACE OF ODOR ALL SYSTEM NORMAL. SUSPECTED TO BE AFT A.C. BLOWER MOTOR.
